Alert archive / Washington / Wind Advisories in 2011

Wind Advisory 28, NWS Pendleton, OR

June 29, 2011Kittitas County, Klickitat County, Yakima County, Washington; Gilliam County, Sherman County, Wasco County, Oregon

NWS Pendleton, OR issued this wind advisory at Jun 29, 2011, 3:23 AM PDT for Kittitas County, Klickitat County, Yakima County, Washington; Gilliam County, Sherman County, Wasco County, Oregon. It took effect at Jun 29, 2011, 12:00 PM PDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jun 29, 2011, 3:23 AM PDT (10:23 UTC)
In effect from
Jun 29, 2011, 12:00 PM PDT
Expired
Jun 29, 2011, 9:31 PM PDT
In force
10 hr
Issued by
NWS Pendleton, OR

Counties Gilliam County, OR, Sherman County, OR, Wasco County, OR, Kittitas County, WA, Klickitat County, WA, Yakima County, WA

The radar

The Pendleton radar (KPDT), 146 km from the middle of the area, began a volume at 10:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salem/Mcnary, OR (KSLE), launched 00:00Z, 10.4 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salem/Mcnary, OR at 00:00Z on 2011-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 43 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salem/Mcnary, OR at 00:00Z on 2011-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
43 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
990 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

431 
WWUS76 KPDT 291023
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
323 AM PDT WED JUN 29 2011

...VERY WINDY IN THE KITTITAS VALLEY THIS AFTERNOON AND EVENING...

.A MARINE PUSH WILL CAUSE SURFACE PRESSURE GRADIENTS TO TIGHTEN.
VERY WINDY CONDITIONS CAN BE EXPECTED IN THE KITTITAS VALLEY WITH
BREEZY TO LOCALLY WINDY CONDITIONS ELSEWHERE.

WAZ026-292200-
/O.NEW.KPDT.WI.Y.0028.110629T1900Z-110630T0600Z/
KITTITAS VALLEY-
INCLUDING THE CITIES OF...ELLENSBURG...THORP
323 AM PDT WED JUN 29 2011

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 11 PM PDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 11 PM PDT THIS
EVENING. 

* TIMING: WINDS WILL INCREASE THROUGHOUT THE DAY BECOMING VERY
  WINDY BY MID-AFTERNOON. VERY WINDY CONDITIONS WILL LAST THROUGH
  THE EVENING.

* WINDS: NORTHWEST WINDS WILL INCREASE 30 TO 35 MPH WITH GUSTS
  AROUND 45 MPH. WINDS WILL BEGIN TO DECREASE AFTER SUNSET.

* IMPACTS: DRIVING ALONG INTERSTATE 90 WILL BE DIFFICULT FOR HIGH
  PROFILE VEHICLES AND MOTORCYCLES...PARTICULARLY FROM ROCKY
  CANYON EASTWARD TO RYEGRASS SUMMIT. PATCHY BLOWING DUST COULD
  REDUCE VISIBILITY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
3 follow-up statements
634 
WWUS76 KPDT 292117
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
217 PM PDT WED JUN 29 2011

...VERY WINDY IN THE KITTITAS VALLEY AND THE COLUMBIA RIVER GORGE
THIS AFTERNOON AND EVENING...

.A MARINE PUSH HAS CAUSED THE SURFACE PRESSURE GRADIENTS TO
TIGHTEN ACROSS THE REGION. VERY WINDY CONDITIONS WILL CONTINUE IN
THE KITTITAS VALLEY AND THE COLUMBIA RIVER GORGE. BREEZY TO
LOCALLY WINDY CONDITIONS WILL CONTINUE ELSEWHERE.

ORZ041-WAZ024-300300-
/O.EXB.KPDT.WI.Y.0028.000000T0000Z-110630T0300Z/
EASTERN COLUMBIA RIVER GORGE OF OREGON-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-
INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...WHITE SALMON
217 PM PDT WED JUN 29 2011

...WIND ADVISORY IN EFFECT UNTIL 8 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM PDT THIS EVENING. 

* TIMING: VERY WINDY CONDITIONS WILL CONTINUE THIS AFTERNOON INTO
  EARLY EVENING. THE WINDS WILL DECREASE AFTER 8 PM PDT.

* WINDS: THE WINDS WILL BE FROM THE WEST AT 30 TO 39 MPH WITH
  GUSTS TO NEAR 50 MPH.

* IMPACTS: DRIVING ALONG INTERSTATE 84 WILL BE DIFFICULT FOR HIGH
  PROFILE VEHICLES AND MOTORCYCLES...ESPECIALLY NEAR THE JOHN DAY
  RIVER BRIDGE AND MARYHILL. PATCHY BLOWING DUST COULD REDUCE
  VISIBILITIES ON THE BENCHES AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$

WAZ026-300530-
/O.CON.KPDT.WI.Y.0028.000000T0000Z-110630T0600Z/
KITTITAS VALLEY-
INCLUDING THE CITIES OF...ELLENSBURG...THORP
217 PM PDT WED JUN 29 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. 

* TIMING: WINDS WILL INCREASE THROUGHOUT THE AFTERNOON BECOMING
  VERY WINDY BY 5 PM PDT. THESE CONDITIONS WILL LAST THROUGH THE
  EVENING.

* WINDS: NORTHWEST WINDS WILL INCREASE 30 TO 39 MPH WITH GUSTS TO
  NEAR 50 MPH. WINDS WILL BEGIN TO SLOWLY DECREASE AFTER SUNSET.

* IMPACTS: DRIVING ALONG INTERSTATE 90 WILL BE DIFFICULT FOR HIGH
  PROFILE VEHICLES AND MOTORCYCLES...PARTICULARLY FROM ROCKY
  CANYON EASTWARD TO RYEGRASS SUMMIT. PATCHY BLOWING DUST COULD
  REDUCE VISIBILITIES AT TIMES BETWEEN KITTITAS AND RYEGRASS
  SUMMIT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
982 
WWUS76 KPDT 300304
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
804 PM PDT WED JUN 29 2011

...VERY WINDY IN THE KITTITAS VALLEY THROUGH THE EVENING...

.A MARINE PUSH HAS CAUSED THE SURFACE PRESSURE GRADIENTS TO
TIGHTEN ACROSS THE REGION. VERY WINDY CONDITIONS WILL CONTINUE IN
THE KITTITAS VALLEY. BREEZY TO LOCALLY WINDY CONDITIONS WILL
CONTINUE ELSEWHERE.

ORZ041-WAZ024-300415-
/O.EXP.KPDT.WI.Y.0028.000000T0000Z-110630T0300Z/
EASTERN COLUMBIA RIVER GORGE OF OREGON-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-
INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...WHITE SALMON
804 PM PDT WED JUN 29 2011

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

WINDS HAVE DIMINISHED IN THE COLUMBIA GORGE.


$$

WAZ026-300600-
/O.CON.KPDT.WI.Y.0028.000000T0000Z-110630T0600Z/
KITTITAS VALLEY-
INCLUDING THE CITIES OF...ELLENSBURG...THORP
804 PM PDT WED JUN 29 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. 

* WINDS: NORTHWEST WINDS WILL CONTINUE AT 30 TO 40 MPH THROUGH THE
  EVENING...THEN DIMINISH.

* IMPACTS: DRIVING ALONG INTERSTATE 90 WILL BE DIFFICULT FOR 
  HIGHPROFILE VEHICLES AND MOTORCYCLES...PARTICULARLY FROM 
  ROCKY CANYON EASTWARD TO RYEGRASS SUMMIT. PATCHY BLOWING 
  DUST COULD REDUCE VISIBILITIES AT TIMES BETWEEN KITTITAS AND 
  RYEGRASS SUMMIT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
653 
WWUS76 KPDT 300431
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
931 PM PDT WED JUN 29 2011

WAZ026-300545-
/O.CAN.KPDT.WI.Y.0028.000000T0000Z-110630T0600Z/
KITTITAS VALLEY-
INCLUDING THE CITIES OF...ELLENSBURG...THORP
931 PM PDT WED JUN 29 2011

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND
ADVISORY. 

WINDS IN THE KITTITAS VALLEY ARE DECREASING THIS EVENING.


$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Jun 29, 2:40 AM PDT, 43 minutes earlier.

Area forecast discussion, Jun 29, 2:40 AM PDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
240 AM PDT WED JUN 29 2011

.SHORT TERM...TODAY THROUGH FRIDAY...SHOWERS ARE MAINLY IMPACTING
WALLOWA COUNTY THIS MORNING...BUT COVERAGE WILL INCREASE TODAY AS
ADDITIONAL MOISTURE IS PUSHED NORTHWARD BY THE LOW IN NORTHERN
CALIFORNIA. THE BEST CHANCES FOR PRECIPITATION WILL BE FROM GRANT
COUNTY NORTHEASTWARD THROUGH THE BLUE MOUNTAINS AND INTO UNION AND
WALLOWA COUNTIES. ALTHOUGH WIND SHEAR VALUES HAVE DECREASED THE
ATMOSPHERE WILL REMAIN UNSTABLE ENOUGH TO ALSO SUPPORT ISOLATED
THUNDERSTORMS. WHILE SEVERE STORMS ARE NOT EXPECTED ANY STORMS THAT
DO DEVELOP COULD PRODUCE SMALL HAIL AND/OR GUSTY WINDS. SHOWERS WILL
TAPER OFF OVERNIGHT BUT WESTERLY UPSLOPE FLOW COULD ALLOW A FEW TO
CONTINUE OVER THE BLUE AND WALLOWA MOUNTAINS THROUGH THURSDAY.

WIND IS ALSO A CONCERN TODAY AND THURSDAY. A MARINE PUSH ASSOCIATED
WITH THE TROUGH THAT IS COMING IN FROM THE NORTHWEST WILL TIGHTEN
SURFACE PRESSURE GRADIENTS. MODEL GUIDANCE HAS BEEN QUESTIONABLE BUT
THERE IS A GOOD CHANCE THAT THE KITTITAS VALLEY WILL SEE VERY WINDY
CONDITIONS TODAY. HAVE THEREFORE ISSUED A WIND ADVISORY FOR THIS
AFTERNOON AND EVENING. WINDS MAY AGAIN REACH ADVISORY LEVELS ON
THURSDAY AFTERNOON BUT HAVE DECIDED TO HOLD OFF ON ISSUING THE
ADVISORY FOR NOW. IF WINDS DO NOT BLOW ABOVE 30 MPH TODAY...THEN
THEY ARE NOT LIKELY TO DO SO ON THURSDAY. WINDY TO VERY WINDY
CONDITIONS CAN ALSO BE EXPECTED IN THE EASTERN COLUMBIA RIVER GORGE
BUT CONFIDENCE IS NOT HIGH ENOUGH TO ISSUE AN ADVISORY. BREEZY TO
LOCALLY WINDY CONDITIONS WILL OCCUR ACROSS THE REMAINDER OF THE
AREA...THUS PATCHY BLOWING DUST COULD BECOME A PROBLEM IN THE LOWER
COLUMBIA BASIN.

ZONAL FLOW WILL SET IN ON THURSDAY AFTERNOON BEHIND THE DEPARTING
LOW...THEREFORE MUCH DRIER CONDITIONS CAN BE EXPECTED INTO FRIDAY.
THE MARINE PUSH WILL BRING COOLER AIR INTO THE REGION TODAY AND
ESPECIALLY ON THURSDAY. AFTERNOON TEMPERATURES WILL THEN WARM BACK
INTO THE UPPER 70S AND LOWER 80S ON FRIDAY.  TRIMARCO

.LONG TERM...FRIDAY NIGHT THROUGH TUESDAY. ALTHOUGH A WEAK
DISTURBANCE MAY BRUSH THE WASHINGTON CASCADE CREST AND MOVE INTO THE
BLUE MOUNTAINS SUNDAY...MOSTLY DRY CONDITIONS SHOULD PERSIST THROUGH
THE WEEKEND. AFTERWARDS MID LEVEL HEIGHTS INCREASE WHICH SHOULD
CONTINUE THE DRY CONDITIONS FOR MONDAY AND TUESDAY WITH ABOVE NORMAL
TEMPERATURES EXPECTED.

&&

.AVIATION...12Z TAFS...LOW PRESSURE TO OUR SOUTH WILL CONTINUE TO
PUMP MOISTURE INTO OUR AREA TODAY POSSIBLY PRODUCING LCL MVFR
CEILINGS THIS AFTERNOON AND EVENING MAINLY ACROSS TAF SITES
KRDM...KPDT...KALW AFT 20Z. OTHERWISE OCCASIONAL BREEZY WINDS MAY
CREATE SOME BLOWING DUST AROUND TAF SITE KPSC THIS AFTERNOON AND TAF
SITE KDLS MAY HAVE WINDS GUSTS NEARING 30 KTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  77  53  73  46 /  20  10  10   0
ALW  79  55  73  49 /  30  20  10   0
PSC  85  55  79  47 /  10   0   0   0
YKM  79  49  73  44 /  10   0   0   0
HRI  83  55  76  47 /  10   0   0   0
ELN  73  51  68  45 /  10  10   0   0
RDM  73  42  69  37 /  20  10   0   0
LGD  72  50  67  40 /  60  40  20  10
GCD  70  46  67  40 /  40  30  10  10
DLS  73  55  71  49 /  10  10   0   0

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
WA...WIND ADVISORY FROM NOON TODAY TO 11 PM PDT THIS EVENING WAZ026.

&&

THREAT INDEX
TODAY : YELLOW
THURSDAY : GREEN
FRIDAY : GREEN

GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON

82/97/97
Hazardous weather outlook, Jun 28, 9:12 PM PDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PENDLETON OR
912 PM PDT TUE JUN 28 2011

UPDATED TONIGHT PERIOD

ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
291415-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
912 PM PDT TUE JUN 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

A FEW THUNDERSTORMS ARE STILL POSSIBLE OVER WALLOWA COUNTY TONIGHT
OTHERWISE THE REMAINDER OF THE FORECAST AREA SHOULD SEE PARTLY
CLOUDY SKIES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WEDNESDAY
     NORTHWEST BLUE MOUNTAINS OF WASHINGTON, GRANDE RONDE VALLEY,
     WALLOWA COUNTY, NORTHERN BLUE MOUNTAINS OF OREGON, SOUTHERN
     BLUE MOUNTAINS OF OREGON, JOHN DAY BASIN, OCHOCO-JOHN DAY
     HIGHLANDS

ISOLATED THUNDERSTORMS CAN STILL BE EXPECTED TO LINGER ON WEDNESDAY
IN THE AREAS LISTED ABOVE. ELSEWHERE DRIER AND MORE STABLE
CONDITIONS WILL PREVAIL WITH COOLING TEMPERATURES. THE CALM AND MORE
STABLE CONDITIONS WILL THEN PERSIST THROUGH THE REST OF THE WEEK AND
THROUGH THE WEEKEND. HIGH PRESSURE ALOFT WILL BUILD OVER THE WESTERN
U.S. AND CAUSE A WARMING TREND DURING THE WEEKEND INTO NEXT WEEK
WITH TEMPERATURE READINGS BECOMING HOT BY EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:

WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML

ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.

In the hours before

Local storm report, Jun 28, 9:38 PM PDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
938 PM PDT TUE JUN 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             5 NE ELGIN              45.62N 117.85W
06/28/2011  E0.88 INCH       UNION              OR   PUBLIC

            PUBLIC REPORTED THAT NICKEL SIZED HAIL FELL FOR 5 MINUTES
            COVERING THE GROUND FOLLOWED BY AN ESTIMATED 1/2 INCH OF
            RAIN IN 10 TO 15 MINUTES.

0615 PM     HAIL             5 NE ELGIN              45.62N 117.85W
06/28/2011  E0.88 INCH       UNION              OR   PUBLIC

            PUBLIC REPORTED RECIEVING PENNY TO NICKEL SIZED HAIL THAT
            ALMOST COVERED THE GROUND. HEAVY RAIN FOLLOWED WITH 0.30
            INCH OF RAIN IN 10 MINUTES.

&&

GP

The office that day

Everything else NWS Pendleton, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 6:03 PM PDTSpecial Weather StatementPDTColumbia57 min
Jun 28, 6:16 PM PDTSevere Thunderstorm WarningPDTColumbia59 min
Jun 28, 5:56 PM PDTSpecial Weather StatementPDTUmatilla64 min
Jun 28, 7:09 PM PDTSpecial Weather StatementPDTWallowa36 min
Jun 28, 7:38 PM PDTSpecial Weather StatementPDTUnion67 min

Nearby

Wind Advisories in Washington, 2011Wind Advisories in Oregon, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.